MAUDE Adverse Event Report: Lumenis Ltd UltraPulse Duo; Powered Laser Surgical Instrument

Lumenis Ltd UltraPulse Duo; Powered Laser Surgical Instrument
Model Number GA-2000000
Medical Device Problem Codes Nonstandard Device (1420); Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that laser is not firing.No further details were provided.Further information received stated that the aiming beam and treatment beam were misaligned, the field service engineer found that that the laser does fire the treatment beam, but is not aligned with the aiming beam out of the arm.
 
Additional Manufacturer Narrative
The device component was not returned for analysis; therefore, neither a physical nor a visual analysis was performed.However, the device was serviced on site by a field service engineer (fse) that was able to confirm the reported allegations of articulated arm - misaligned and device - failure to operate.The field service engineer found that the aiming beam and treatment beam were misaligned.After powering the system on, no errors were found and fired laser onto a tongue depressor at 10w (cw) where it was found that the laser does fire the treatment beam but is not aligned with the aiming beam out of the arm.The engineer powered the system down, removed the arm and visually checked the aiming beam.The fse proceeded with manually aligning the beam, verified the that mirror assemblies are tight after procedure was complete, then proceeded with aligning treatment beam and aiming together to be concentric out of the mast and concentric at near and far alignment tests.The arm was re-installed, and pyro mirrors were also aligned.After reassembling, the console passed all testing and was left fully functional for the customer to use.The review of the dhr (device history)/service identified that product family ultra pulse duo serial #(b)(6) installation and functional verification were performed on (b)(6)2020, system last service performed was on (b)(6)2026, the console remained fully functional, with no issues reported until the last service and/or complaint date.Based on service records, the issue is more likely due to use-related wear or field conditions rather than manufacturing or design at release.A risk review was completed and confirmed that the event of articulated arm - misaligned is defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to component failure.

Brand Name
UltraPulse Duo
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
Lumenis Ltd
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50225952
Report Number2124215-2026-43311
Device Sequence Number10262014
Product Code GEX
UDI-Device Identifier07290109140322
UDI-Public(01)07290109140322(11)190819(10)166
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K203544
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2000000
Device Catalogue NumberGA-2000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured08/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown